EconPapers    
Economics at your fingertips  
 

The bi-dimensional decomposition of regional inequality based on the weighted coefficient of variation

Takahiro Akita and Sachiko Miyata

Letters in Spatial and Resource Sciences, 2010, vol. 3, issue 3, 100 pages

Keywords: Bi-dimensional decomposition; Weighted coefficient of variation; Regional inequality; O18; R11; R12 (search for similar items in EconPapers)
Date: 2010
References: View references in EconPapers View complete reference list from CitEc
Citations: View citations in EconPapers (13)

Downloads: (external link)
http://hdl.handle.net/10.1007/s12076-010-0040-x (text/html)
Access to full text is restricted to subscribers.

Related works:
This item may be available elsewhere in EconPapers: Search for items with the same title.

Export reference: BibTeX RIS (EndNote, ProCite, RefMan) HTML/Text

Persistent link: https://EconPapers.repec.org/RePEc:spr:lsprsc:v:3:y:2010:i:3:p:91-100

Ordering information: This journal article can be ordered from
http://www.springer.com/economics/journal/12076

DOI: 10.1007/s12076-010-0040-x

Access Statistics for this article

Letters in Spatial and Resource Sciences is currently edited by Henk Folmer and Amitrajeet A. Batabyal

More articles in Letters in Spatial and Resource Sciences from Springer
Bibliographic data for series maintained by Sonal Shukla () and Springer Nature Abstracting and Indexing ().

 
Page updated 2025-04-06
Handle: RePEc:spr:lsprsc:v:3:y:2010:i:3:p:91-100